# SDR UPS97824660

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL BTWN F/S 1240 AND 1260 HAS HEAVY CORROSION AT LONG 33R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 53-4-1, 51-1-20, AND 51-1-21.
